# SDR CA110708016

- Difficulty date: July 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Aircraft time: 66,567 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LSA ACS ON ARRIVAL NOTICED LT MAIN GEAR  BRAKES ON FIRE, VISIBLE FIRE ACS LSA CALLED STOC AND GTAA EMS DX, ACS LSA PLACE FIRE EXT ON STAND BY, MTCE AND FIRE CHIEF INSPECTED ACFT.  CONDITIONAL INSP NR 6 BRAKE/WHEEL/AXLE IAW AMM05-51-14-212-094 CARRIED/ON.  FOUND LOT OF GREASE AROUND NR 6 BRAKE/AXLE/WHEEL. AXLE INNER/OUTER NO DISCOLORATION, ROTOR BRAKE/WHEEL LIGHT DISCOLORATION REPLACED IAW AMM. SERVICEABLE.
